# SDR 07FDEA00828

- Difficulty date: March 14, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 70,707 hours, 22,753 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR IS CRACKED AT NR 3 AFT FUEL BOOST PUMP, REMOVED PARTS.  FABRICATED REPAIR DOUBLER AND INSTALLED REPAIR PARTS IAW SRM 57-10-00, FIG 52, VOL I.
